MathSciNet Relay Station
MathSciNet bibliographic data
MR979051 (90c:32030) 32F30 (32H10 53C55)
McNeal, Jeffery D. Holomorphic sectional curvature of some pseudoconvex domains. Proc. Amer. Math. Soc. 107 (1989), no. 1, 113–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement